MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII SHIELDED BLADED ACCESS SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII SHIELDED BLADED ACCESS SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTB33
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit has been returned to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: cholecystectomy.Event description: during the procedure, it was observed that the trocar was leaking.It was necessary to replace the material with another.Additional information received from applied medical representative via email on (b)(6)2024: the patient's status is stable.The event was completed after replacing the trocar with another.The procedure being performed was a cholecystectomy.A veress needle and an [brand name] clip were used with the trocar.The leak was noticed at the beginning of the procedure.Is it unknown what instrumentation passed through the event unit(s) during the procedure.There was no component damage.Intervention: it was necessary to replace the material with another.Patient status: stable.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a damaged trocar.A cannula wing tab was observed to be missing from the cannula.Based on the condition of the returned unit, it is possible the leakage experienced was caused by the fractured cannula wing tab.However, the exact root cause of the damaged cannula wing tab is unknown.Based upon the initial description of the event, the event of seal leakage is not reportable as it is unlikely to cause or contribute to death or serious injury.However, based on the evaluation of the returned unit, applied medical has determined that this event is reportable due to the cannula wing tab fracture.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.
 
Event or Problem Description
Procedure performed: cholecystectomy.Event description: during the procedure, it was observed that the trocar was leaking.It was necessary to replace the material with another.Additional information received from applied medical representative via email on 12nov2024: the patient's status is stable.The event was completed after replacing the trocar with another.The procedure being performed was a cholecystectomy.A veress needle and an [brand name] clip were used with the trocar.The leak was noticed at the beginning of the procedure.Is it unknown what instrumentation passed through the event unit(s) during the procedure.There was no component damage.Intervention: it was necessary to replace the material with another.Patient status: stable.

Brand Name
KII SHIELDED BLADED ACCESS SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21658670
Report Number2027111-2025-00434
Device Sequence Number20919412
Product Code GCJ
UDI-Device Identifier00607915124250
UDI-Public(01)00607915124250
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTB33
Device Catalogue Number101219501
Device Lot Number1507231
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date04/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VERESS NEEDLE, LT300 CLIP.
Patient SexUnknown